# SDR SWAA2022050390810

- Difficulty date: April 3, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36662
- Aircraft time: 38,917 hours, 23,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB INTERCOSTAL LOCATED BS685 TO BS706 AND STR14L AT PASSENGER CABIN 2022-168785 / [01] INSTALLED WEB INTERCOSTAL ANGLES(2E/A) ; STRAP(1E/A) AND FASTENERS LOCATED BS685 TO BS706 AND STR14L AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG 144A7500 SHEET 6 ; REV A SEE INDIVIDUAL SIGNOFFS BELOW;[02] INSTALLED WEB INTERCOSTAL ANGLES(2E/A) ; STRAP(1E/A) AND FASTENERS LOCATED BS685 TO BS706 AND STR14L AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG 144A7500 SHEET 6 ; REV A  SEE INDIVIDUAL SIGNOFFS BELOW  RII ACCOMPLISHED
